How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I am a hypertension pecient who is on medications. I am taking

Customer Question

I am a hypertension pecient who is on medications. I am taking a Daiovan 80 one tablet a day in the morning and Concord 5 one tablet before bed time. The Concord finished 4 days ago, so tonight I couldn't sleep properly due to Un stability of my heart pulse. I have a flight to catch at noon time for 6 hours journey. Is it advisable to travel or not?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Dear customer
Welcome to justanswer.com and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .
You said that you are a hypertension patient taking Diovan 80 one tablet a day in the morning and Concord 5 one tablet before bed time & your blood pressure was controlled with these medications.
As the concord finished 4 days ago and you could not sleep properly due to un stability of your heart/pulse rate,you first need to get your blood pressure check up.
If still your blood pressure is within normal limits,you can board to your flight for a journey of 6 hours.
But if your blood pressure is high,it is advised to avoid the journey.
If you are not in state of checking the blood pressure,then you need to watch for the following symptoms:
Pain and discomfort in your chest. This pain can feel dull, heavy, tight or severe.
-Pain and discomfort that may spread to your jaw, neck, arms, back or stomach
-Severe headache
-Vertgo/dizziness
If any of these symptoms develop,then you need to avoid the journey.
If you do not have any of these symptoms or any other symptom that cause great discomfort,it is advised that you can go ahead for this journey.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you *****
Dr. Robert
Dr. Robert and 4 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

I suffer from high uric acid as well and I am taking a Nouric 300 one tablet before bed time. It lately affecting my walking specially at my heal and at the Midl of the bottom left foot. I'm not eating red meet, beens, mushrooms and cheese, so what would you suggest please

Expert:  Dr. Robert replied 2 years ago.
Dear Customer,
Thank you for asking follow up question.
As you are diagnosed with high uric acid levels and taking Nouric 300 one tablet before bed time,and still you are having pain/discomfort upon walking & at your heal & middle of bottom of left foot,I think this is the time you need a repeat test of uric acid levels & ESR(erythrocyte sedimentation rate).
If it is still high,then your doctor may add/replace the medication accordingly.Febuxostat or Probenecid may be prescribed.
I do not think this should cause discomfort during your journey.
Following will help him:drink 2 to 3 L of fluid daily. Adequate fluid intake helps dilute urinary uric acid.Avoid High-Purine foods like liver,beef kidneys,brains,meat extracts.Limit the fat intake.
Till then for pain relief you can take:tab. Ibuprofen 400mg from the counter. It is available as OTC(over the counter) without prescription & will help you greatly.
All this will help you greatly.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you *****
Dr. Robert